# SDR DALA2024072407441

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EDGE EXTERNAL FUSELAGE SKIN STA Y=991 BTW LONGERON 26-24R AT FUSELAGE. SUMMARY OF NRC 00075: CRACK ON EDGE EXTERNAL FUSELAGE SKIN STA Y=991 BTW LONGERON 26-24R AT FUSELAGE WAS REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 12. (LP #0461829)
